# SDR CA080821005

- Difficulty date: August 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,057 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005831PR
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT TO THE RUNWAY, ECAS MESSAGE "BRK LT FAULT" CAME ON. FOUND NR 2 BRAKE ASSY FAILED. (CARBON FAILURE)
